# SDR SWIA2020060950957

- Difficulty date: May 15, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND IN MULTIPLE LOCATIONS ON TOP SIDE OF FUSELAGE BETWEEN FS 621.00 AND FS 755.00 PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 4/27/2020 REWORKED AND REPAIRED ALL TOP SIDE FUSELAGE SKIN DENTS. REF REO, AND REO. REFERENCE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD. WEIGHT REMOVED/INSTALLED NEGLIGABLE.
